I think it’s Day 18 although I’m sort of losing track nowadays. I thought it was worth doing a quick update as somehow this has all become a bit routine to me. My alarm goes off at 06:00, or any time before then (usually somewhere between 03:45 and 06:00!) and I drag myself out of bed and somehow manage to sort out the injections whilst I’m half asleep.
I’ve become sort of used to doing it now. The main thing that I find annoying is the fact that no matter how hard I try, I can’t seem to suck up the Buserelin into the syringe without making an air bubble. I’ve managed to make the air bubble smaller over time but it still never seems to do it without.
*cue music* in my head where I’m thinking of horror murder scenes where someone injects an air bubble into someone’s vein and it heads up towards their heart and kills them! (Yes, I can be a bit overdramatic at times. They told me at the hospital when teaching me how to inject that it was not a big deal to have a small air bubble… Nevertheless I still try and eradicate all air bubbles from my injections.)
I do that flicky finger thing where the air bubble travels up to the top and then I stick the syringe back in the bottle, squeeze it back out (so the air bubble goes back into the bottle) and suck up the Buserelin again. Sometimes I’m second time lucky; sometimes I’m third.
Then it’s switch over time and I take off the blue (larger) needle and stick on the yellow (mini) needle and grab a flab roll and jam that sucker in. Plunge it in over about 10 seconds – usually slightly less as I’m impatient.
And that’s it.
Although it’s not quite it. I guess it’s worth saying how this sucker has made me feel. I don’t know whether it’s just me and the amount I’ve been working (a lot) but I’ve felt super sluggish on this stuff. I mean it’s like having a period the whole time. Not quite as bad, but PMTish. I understand it’s meant to be about down regulation of your cycle but I just feel really meh the whole time. My period was horrific (see last post under IVF experience) but now I just feel sort of icky and also I’ve been bleeding a bit (not a lot) for a few days.
It’s not much fun. They said during the information session that it would possibly affect your libido (T perked up at this point until he realised it might be a negative effect!) and it definitely has mine. I feel sort of bloated (although possibly this is my comfort eating rather than the Buserelin) and I just don’t feel like getting jiggy with it when I keep having this intermittent bleeding. I hope this is going to stop!
I’m due in for my baseline scan tomorrow so we shall see what is happening – I hope whatever it is has worked, as I don’t fancy taking this stuff for much longer! I know once they start with the stimulation that I’ll have to keep taking that and some other injections so I’m not looking forward to that much! I can’t concentrate that much at that time of the morning!